# SDR AALA202110256883

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,255 hours, 33,376 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1895C
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES IN CABIN "DIRTY SOCK SMELL SHORTLY BEFORE LANDING, DURING TAXI AND AT THE GATE. MAINTENANCE:  FOUND APU OIL LEAK FROM COMPRESSOR DRAIN CASE/FLUID INGESTION.  REPLACED APU OIL COOLER AND APU OIL COLLING FAN (AALA202111020982) PER AMM 49-91-44. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
